Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gforce89

Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

Community Reputation

3 Neutral

About gforce89

  • Rank
    Junior Member
  1. I'm on my third month of Retin-A. I seem to go through cycles. One week I may be completely broken out and the next, my entire face is clear.
  2. I just use paper towels. Its more sanitary and you don't have to worry about irritation. Of course, its not environmentally friendly but its a price you gotta pay.
  3. I've been on Retin-A Micro for a month and a half. My face looks absolutely atrocious right now. Acne galore and my red marks look more red than ever. I heard that your face looking like crap in the beginning is normal so hopefully they are right.
  4. The biggest thing that aggravates me is doing everything right and still not seeing results. You can follow all of your dermatologists instructions to a T and still not get better. Another thing that annoys me is how much money I've spent on acne products. I could have invested that money if I knew that I was just gonna basically throw it away. Lastly, I hate how Accutane, the drug that seems to be the closest thing to a cure for acne is so dangerous. I mean....acne should be a simple
  5. I have been on Retin-A for a month and a half. That combined with minocylcine have helped my breakouts (although I just had a big one due to not having power for a week and half because of hurricane sandy). However, I have noticed that my red marks look a lot worse than a month ago. Is it because its thinning the skin or something? idk
  6. Nice! Were most of those red marks or active acne? I have been on Retin-A Micro for a month and I'm hoping it works.
  7. I decided to just let my beard grow for a week and I didn't break out at all and had zero redness. I had to shave today and holy hell, my face looks like a bear mauled it. Absolutely terrible. It doesn't matter what razor or cream I use, its the same result and then I break out again. Not shaving is not an option. Don;t know what to do anymore.
  8. I think antibiotics are important when you go on a new topical. The intitial breakouts can be really bad and the antibiotics help minimize it.
  9. Im on minocycline while i'm using Retin-A. I was starting to have a bad IB but the antibiotic seemed to take care of it.
  10. Nice! I just started my second week on the micro.
  11. I got prescribed Retin-A micro and Minocycline (solodyn). Ever since I started taking the solodyn, I have had bad pain in my left chest, like its heart pain. Its really tight and feels sore. I thought it was just heartburn but its not going away. I took 3 doses and its still occurs, so I called my derm and he said to stop taking it and see if the heart problem goes away and contact him back. He still wants me on an antibiotic but I told him that I really prefer not to. I try not to rea
  12. I've been to two different dermatologists and they didn't seem to help. They never tried to understand my problem and learn about the things I have tried. I don't think dermatologists are a scam, I just don't think they really care. Doctors have to go through so much crap just to get where they are and nothing really phases them anymore. They aren't sympathetic because they had to deal with death and disease during their training. You got to cut off your emotions as a doctor or it will de
  13. Try only using a pea sized amount. I always disagreed with Dan about the amount of BP. Theres only so much your skin can take.
  14. I have no idea who would say that AHA is moisturizing. AHA is an acid. It helps remove the top layer of your skin, which is why you see it flaking off. It is also drying. It says it right on the bottle, lol
  15. Everyone talks about how moisturizing it is and how it removes flakes, but for me it seems to do the opposite. When I wash my face the next day, my face is more dry than it is on the days where I don't use it.
×